# SDR 04276686

- Difficulty date: October 2, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: False Activation
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UPON TAKEOFF, RECEIVED LOW SPEED ABORT.  CREW CLEARED SPOILER FAULT, AND DID ANOTHER UNEVENTFUL TAKEOFF.
